# SDR DALA2022072505103

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 63,251 hours, 8,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 L2 DOOR UNABLE TO ARM. CORRECTIVE ACTION: FOUND AND REMOVED DEBRIS FROM GIT BAR TRACK. (9271672)
